Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015 (2015), Article ID 523254, 5 pages
http://dx.doi.org/10.1155/2015/523254
Research Article

Growth of Solutions with Positive Initial Energy to Systems of Nonlinear Wave Equations with Damping and Source Terms

Department of Mathematics, Dicle University, 21280 Diyarbakir, Turkey

Received 27 November 2014; Accepted 15 February 2015

Academic Editor: Ivan Avramidi

Copyright © 2015 Erhan Pişkin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider initial-boundary conditions for coupled nonlinear wave equations with damping and source terms. We prove that the solutions of the problem are unbounded when the initial data are large enough in some sense.